On angular localization of spectra of perturbed operators

Main Article Content

MI. Gil'

Abstract

Let A and à be bounded operators in a Hilbert space. We consider the following problem: let the spectrum of A lie in some angular sector. In what sector the spectrum of à lies if A and à are “close”? Applications of the obtained results to integral operators are also discussed.

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Article Details

How to Cite
Gil’, M. (2020). On angular localization of spectra of perturbed operators. Extracta Mathematicae, 35(2), 197-204. Retrieved from https://publicaciones.unex.es/index.php/EM/article/view/2605-5686.35.2.197
Section
Banach Spaces and Operator Theory

References

[1] Yu.L. Daleckii, M.G. Krein, “Stability of Solutions of Differential Equations in Banach Space”, Vol. 43, American Mathematical Society, Providence, R. I., 1974.
[2] M.I. Gil’, “Operator Functions and Operator Equations”, World Scientific Publishing Co. Pte. Ltd., Hackensack, New Jersey, 2018.
[3] M.I. Gil’, Norm estimates for resolvents of linear operators in a Banach space and spectral variations, Adv. Oper. Theory 4 (1) (2019), 113 – 139.
[4] G.H. Hostetter, An improved test for the zeros of a polynomial in a sector, IEEE Trans. Automatic Control AC-20 (3) (1975), 433 – 434.
[5] E.I. Jury, N.K. Bose, B.D.O. Anderson, A simple test for zeros of a complex polynomial in a sector, IEEE Trans. Automatic Control AC-19 (1974), 437 – 438.
[6] E.I. Jury, N.K. Bose, B.D.O. Anderson, On eigenvalues of complex matrices in a sector, IEEE Trans. Automatic Control AC-20 (1975), 433 – 434.
[7] M.G. Krein, The angular localization of the spectrum of a multiplicative integral in Hilbert space (in Russian) Funkcional. Anal. i Prilozhen 3 (1) (1969), 89 – 90.
[8] G.V. Rozenblyum, Angular asymptotics of the spectrum of operators that are close to normal, J. Soviet Math. 45 (3) (1989), 1250 – 1261.